MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER
Model Number ATELLICA CI 1900 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on multiple patient samples on an atellica ci 1900 analyzer.Quality control (qc) recovered within the range before the erroneous results were obtained.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, replaced wash probe 2 manifold, ran auto check, qc and precision, which passed.Siemens further evaluated the event and determined that the probable cause of the falsely elevated tnih results could not be determined.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on multiple patient samples on an atellica ci 1900 analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were reprocessed on the alternate atellica ci 1900 analyzer.The repeat results were consistent with the patient¿s clinical history.The repeat results were reported as correct results to the physician(s).It is unknown whether there were any known reports of patient intervention due to this event, however, no harm or adverse health consequences to the patient were alleged.

Brand Name
ATELLICA CI 1900 ANALYZER
Common Device Name
ATELLICA CI 1900 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25425257
Report Number2432235-2026-00124
Device Sequence Number9976184
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900 ANALYZER
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown